Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariant imbedding and variational principles in transport theory


Authors: Richard Bellman, Robert Kalaba and G. Milton Wing
Journal: Bull. Amer. Math. Soc. 67 (1961), 396-399
DOI: https://doi.org/10.1090/S0002-9904-1961-10638-1
MathSciNet review: 0135924
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, R. Kalaba, and G. M. Wing, Invariant imbedding and mathematical physics. I, Particle processes, J. Math. Phys. vol. 1 (1960) pp. 280-308. MR 116554
  • 2. R. Bellman, Dynamic programming, Princeton, N. J., Princeton University Press, 1957. MR 90477
  • 3. R. Bellman, Adaptive control processes: A guided tour, Princeton, N. J., Princeton University Press, 1961. MR 134403
  • 4. R. Kalaba, On nonlinear differential equations, the maximum operation, and monotone convergence, J. Math. Mech. vol. 8 (1959) pp. 519-574 (especially pp. 525-527). MR 107731
  • 5. R. Bellman, Introduction to matrix analysis, New York, McGraw-Hill Book Co., Inc., 1960, p. 67. MR 122820


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10638-1

American Mathematical Society